Vol. 289, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On Langlands quotients of the generalized principal series isomorphic to their Aubert duals

Ivan Matić

Vol. 289 (2017), No. 2, 395–415
DOI: 10.2140/pjm.2017.289.395
Abstract

We determine under which conditions is the Langlands quotient of an induced representation of the form δ σ, where δ is an irreducible essentially square-integrable representation of a general linear group and σ is a discrete series representation of the classical p-adic group, isomorphic to its Aubert dual.

Keywords
discrete series, classical $p$-adic groups, Aubert involution
Mathematical Subject Classification 2010
Primary: 22E35
Secondary: 11F70, 22E50
Milestones
Received: 21 October 2016
Revised: 10 February 2017
Accepted: 28 February 2017
Published: 19 June 2017
Authors
Ivan Matić
Department of Mathematics
University of Osijek
Trg Ljudevita Gaja 6
31000 Osijek
Croatia